Oral contraceptives increase the riskthe occurrence of Crohn’s disease

Update: February 2019

If a woman takes hormonal for a long time
contraceptives from unwanted pregnancy, she has
significantly increases the risk of such incurable
diseases like Crohn’s disease.

This was found out by specialists at the Harvard Gastroenterology.
universities, observing 230,000 women over 10 years. AT
The study involved only women of reproductive age and
taking oral contraceptives. The result was impressive –
taking KOC for more than 5 years increased the risk of developing this
diseases 3 times.

AT последние полвека заметен ощутимый рост заболеваемости
Crohn’s disease among women, and this study confirms
connection of the increase in the number of patients with the beginning of the “hormonal century
contraception. Peculiar provocateurs launch disease
not only OK, but also emergency contraceptives
after intercourse (see Postinor, Escapel), the so-called
next day’s pills.

Moreover, the pill themselves do not cause disease
digestive system but with genetic predisposition
provoke the development of severe autoimmune inflammation. Similar
the results were obtained from the observation of 109,000 women in
menopause. The risk of developing ulcerative colitis in them
increased 1.7 times when receiving hormone replacement
therapy.

Thus, scientists conclude that women whose relatives
relatives suffer from Crohn’s disease, it is better to give up
hormonal contraception and choose other methods
contraception.

Like this post? Please share to your friends:
Leave a Reply

;-) :| :x :twisted: :smile: :shock: :sad: :roll: :razz: :oops: :o :mrgreen: :lol: :idea: :grin: :evil: :cry: :cool: :arrow: :???: :?: :!: